# SDR YENA2018100820524

- Difficulty date: June 12, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 59,478 hours, 21,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CABIN FLOOR STRUCTURE SEAT TRACK Y-254 FR 18 +6" STR 23R; REMOVED CORROSION ON CABIN SEAT TRACK Y-254 FR 18 +6 STR 23R VERIFIED BEYOND LIMITS REMOVED AND REPLACED IAW SRM 53-11-14-283-004 AND 51-72-11. WORK ACCOMPLISHED PER PRODUCTION NUMBER 440484-26696
